RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Subscription
Guidelines for authors
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Teor. Veroyatnost. i Primenen.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Teor. Veroyatnost. i Primenen., 1996, Volume 41, Issue 3, Pages 639–642 (Mi tvp3144)  

This article is cited in 1 scientific paper (total in 1 paper)

Short Communications

A strictly martingale version of Kolmogorov's strong law of large numbers

V. G. Vovk

Science Counsil RAS on Complex Problem 'Cybernetics' RAS

DOI: https://doi.org/10.4213/tvp3144

Full text: PDF file (312 kB)

English version:
Theory of Probability and its Applications, 1997, 41:3, 605–608

Bibliographic databases:

Received: 02.03.1994

Citation: V. G. Vovk, “A strictly martingale version of Kolmogorov's strong law of large numbers”, Teor. Veroyatnost. i Primenen., 41:3 (1996), 639–642; Theory Probab. Appl., 41:3 (1997), 605–608

Citation in format AMSBIB
\Bibitem{Vov96}
\by V.~G.~Vovk
\paper A~strictly martingale version of Kolmogorov's strong law of large numbers
\jour Teor. Veroyatnost. i Primenen.
\yr 1996
\vol 41
\issue 3
\pages 639--642
\mathnet{http://mi.mathnet.ru/tvp3144}
\crossref{https://doi.org/10.4213/tvp3144}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1450080}
\zmath{https://zbmath.org/?q=an:0887.60038}
\transl
\jour Theory Probab. Appl.
\yr 1997
\vol 41
\issue 3
\pages 605--608
\crossref{https://doi.org/10.1137/TPRBAU000041000003000532000001}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=A1997XZ71800021}


Linking options:
  • http://mi.mathnet.ru/eng/tvp3144
  • https://doi.org/10.4213/tvp3144
  • http://mi.mathnet.ru/eng/tvp/v41/i3/p639

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. Dawid A.P., Vovk V.G., “Prequential probability: principles and properties”, Bernoulli, 5:1 (1999), 125–162  crossref  mathscinet  zmath  isi
  • Теория вероятностей и ее применения Theory of Probability and its Applications
    Number of views:
    This page:216
    Full text:39
    First page:15

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019